Recent Publications                              
   
   
1   Compactness via equivalence relations, to appear in Algebra Universalis  
 
2   (With A. Umar) Combinatorial results for the symmetric inverse semigroup, Semigroup Forum 75 (2007), 221--236.
.
 
 
3   (With A. Umar) Combinatorial results for semigroups of order-preserving full transformations, Semigroup Forum 72 (2006), 51-62.      
     
4   (With H. Azad and A. Qadir) Focusing surfaces, The Mathematical Gazette 90 (2006), 404-411.        
     
5   (With A. Umar) Asymptotic results for semigroups of order-preserving partial transformations, Communications in Algebra 34 (2006), 1071-1075.  
     
6   (With A.H. Joarder) Inequalities among some measures of location, Communications in Statistics: Theory and Methods 35 (2006), 1963-1970.      
     
7   (With A.H. Joarder) Algebraic inequalities for measures of dispersion, Journal of Probability and Statistical Science 3 (2005), 317-326.    
 
8   On a problem of Fuchs and Salce, Communications in Algebra 33 (2005), 1193-1194.        
     
9   (With A. Umar) Combinatorial results for semigroups of order-preserving partial transformations, Journal of Algebra 278 (2004), 342-359.    
     
10   (With A. Umar) Combinatorial results for semigroups of order-decreasing partial transformations, Journal of Integer Sequences 7 (2004), Article 04.3.8, 14pp.   
     
11   (With A. Umar) On the number of nilpotents in the partial symmetric semigroup, Communications in Algebra 32 (2004), 3017-3023.    
     
12   (With A. Umar) On certain finite semigroups of order-decreasing transformations I, Semigroup Forum 69 (2004), 184-200.    
     
13   (With H. Azad) Some impossible constructions in elementary geometry, The Mathematical Gazette 88 (2004), 548-551.    
     
14   Inverse limits of algebras as retracts of their direct products, Proc. Amer. Math. Soc. 131 (2003), 1007-1010.    
     
15  
(With A.B. Thaheem) A generalization of Leibniz rule for higher derivatives, Int. Journal of Mathematical Education in Science and Technology 34 (2003), 905-907.
 
     
16   (With H. Azad) An equality for certain exponential sums, The Mathematical Gazette 87 (2003), 525-527.    
     
17   Alpha-limits of algebras, Communications in Algebra 29 (2001), 3635-3640.    
     
18   (With H. Azad) On a theorem of Clay, College Mathematics Journal 31 (2000), 405-406.    
     
19   On a problem of 0-limits, Communications in Algebra 27 (1999), 4303-4306.    
       
20   On a weak form of equational compactness, Algebra Universalis 39 (1998), 71-80.    
     
21   (With A.B. Thaheem) On dependent elements in semiprime rings, Mathematica Japonica 47 (1998), 29-31.    
     
22   On duo rings, pure semisimplicity and finite representation type, Communications in Algebra 25 (1997), 3947-3952.    
     
23   An equational characterization of quasi-injective modules, Communications in Algebra 25 (1997), 3545-3549.    
     
24   On a problem of Wenzel on equational compactness of modules, Algebra Universalis 38 (1997), 221-225.